Teeth Are Getting Worse After Taking Paracetamol And Mefenamic Acid?

Illustration of Teeth Are Getting Worse After Taking Paracetamol And Mefenamic Acid?
Illustration: Teeth Are Getting Worse After Taking Paracetamol And Mefenamic Acid? Bing

Good morning,rnI want to ask about medicine.rnI have a toothache, and my tonsils are also on one side. The pain is excruciating. I have tried various drugs. From paracetamol, antalgin, and finally I was given 500 mg of mefenamic acid and 500 mg of aspirin.rnrnOn the advice of the pharmacist, he said he had to take it 3 times a day (both drugs). After I try to drink. It didn’t even have a reaction, in fact I felt more pain in my teeth and didn’t change anything in my tonsils.rnrnI want to ask, here is the wrong dose, what is wrong with the medicine?rnAnd what action should I take? do what?rnThank you.

1 Answer:

good goddess,


Toothache or tonsillitis can indeed bother a person, especially because these areas are quite vital in relation to the daily intake process. Pain in the mouth area certainly affects a person's appetite more or less and ultimately affects a person's nutritional intake. This condition can be caused by many things, such as an abscess or collection of pus as a sign of infection, a broken tooth, an inflamed tooth root and so on. Of course there are many causes behind the tooth pain, which requires further examination by a doctor to determine the cause of the pain.


Giving paracetamol, mefenamic acid, in this case obviously will not help much, because these drugs in principle only suppress pain and not relieve pain triggers. In addition to causing ineffective treatment, the use of these drugs also delays proper healing so that the teeth sometimes deteriorate before they are properly treated. Therefore, we recommend that you check with your dentist to find out what the real cause of the pain is and get the proper treatment so that the tooth and tonsil pain can be completely resolved. Here we attach an article about toothache. Hope it is useful.

dr. N. K. Arief

: by

Related Question

How Do You Deal With Dull, Dry Skin, And Large Pores In Teenagers?

How Do You Deal With Dull, Dry Skin, And Large Pores In Teenagers?

(1 year ago)

Hello I want to ask, It’s been half a month my skin is very dull, wrinkled, dry, spotty on the forehead and cheeks, and large pores even though I was 15 years old. I have nev...

Pain In The Vagina Like There Is A Prominent Vein?

Pain In The Vagina Like There Is A Prominent Vein?

(1 year ago)

hi I want to ask. my vagina feels pain on the outside, especially in the clitoris. if touched like there is a rather prominent vein that is out. and a little sick. please answer. t...

Acne Is Getting Worse After Treatment Using Acne Ointment.?

Acne Is Getting Worse After Treatment Using Acne Ointment.?

(1 year ago)

Hello doctor, I have a zit problem and usually it only appears on the nose and chin. Then it was suggested by my colleague to use pi kang shuang ointment, from my colleagues’...

Leave a Reply

Your email address will not be published. Required fields are marked *